# SDR DL733981208

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUR CRACKS WERE FOUND IN THE BLKHD WEB AT BS 178.  CRACKS WERE LOCATED BETWEEN WL 180 AND WL 210 AND BETWEEN RBL 5 AND LBL 5.  REPAIRED PER ERA 331749-14.
